# SDR CALA2017081802771

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 108,033 hours, 16,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS OUT ON LEFT AISLE ROWS 24-33. REPLACED POWER SUPPLY AND BATTERY PACK REF AMM 33-51-07.
